I stopped birth control pills a month ago. My husband and I used withdrawal method 2x during this month. I'm 6 days delayed. Am I pregnant?


Are you pregnant after using

Are you pregnant after using withdrawal twice? Not necessarily. The withdrawal method is about as effective as some barrier methods, so if used properly it would be unlikely that you are pregnant so quickly.

However, it is not uncommon after stopping the Pill that your periods take a few more months to return to normal. In fact, some women have irregularities or lack of periods for up to a year. It is possible your fertility has not returned.

That being said, better safe than sorry -- have a pregnancy test to be sure.

Best of luck, Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness